Translator Disclaimer
2011 Short geodesics in hyperbolic $3$–manifolds
William Breslin
Algebr. Geom. Topol. 11(2): 735-745 (2011). DOI: 10.2140/agt.2011.11.735

Abstract

For each g2, we prove existence of a computable constant ϵ(g)>0 such that if S is a strongly irreducible Heegaard surface of genus g in a complete hyperbolic 3–manifold M and γ is a simple geodesic of length less than ϵ(g) in M, then γ is isotopic into S.

Citation

Download Citation

William Breslin. "Short geodesics in hyperbolic $3$–manifolds." Algebr. Geom. Topol. 11 (2) 735 - 745, 2011. https://doi.org/10.2140/agt.2011.11.735

Information

Received: 24 May 2010; Revised: 14 January 2011; Accepted: 15 January 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1221.57027
MathSciNet: MR2782543
Digital Object Identifier: 10.2140/agt.2011.11.735

Subjects:
Primary: 57M50

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.11 • No. 2 • 2011
MSP
Back to Top